# SDR ASAA2023101345620

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 29,741 hours, 9,141 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENG FAULT CODE 73-31371 UPPER EGT SECTORS READING HIGH. ECO FAULT. GROUNDED - YES. (RESOLVED ON W/O: 1972371 TASKCARD: N/R-00003 ) TEMPURATURES INDICATED AS FOLLOWS: S1-72.90, S2-38.10, S3-40.17, S4-274.33. S4 TEMPERATURE VALUES IS OUT OF LIMITS ACCOMPLISHED EGT CLEANING REF BOEING AMM 77-21-00-140-801. POST CLEANING TEMPERATURES INDICATED AS FOLLOWS: S1-44.53, S2-24.74, S3-26.35, S4-57.23. ALL SECTION TEMPERATURE VALUES WITHIN LIMITS. ACCOMPLISHED NO.1 EEC TEST PER AMM 73-21-00. NO FAULTS FOUND. THIS CLEARS PLT SEAMC WILL NOTIFIED.
